# SDR FDEA201612284572

- Difficulty date: December 28, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 95,111 hours, 27,628 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929149
- Condition: Worn
- Location: Bs 1691-1731
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK BS 1720 RBL 103 FOUND WORN.   REPAIRED THE SEAT TRACK IAW SRM 53-70-00 FIG. 1 SHEET 1 PAGE 3 VOL. 1.
